Ordinal products of topological spaces

Volume 144 / 1994

Vitalij Chatyrko Fundamenta Mathematicae 144 (1994), 95-117 DOI: 10.4064/fm-144-2-95-117

Abstract

The notion of the ordinal product of a transfinite sequence of topological spaces which is an extension of the finite product operation is introduced. The dimensions of finite and infinite ordinal products are estimated. In particular, the dimensions of ordinary products of Smirnov's [S] and Henderson's [He1] compacta are calculated.

Authors

  • Vitalij Chatyrko

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image